# SDR SIMA20220621001

- Difficulty date: June 21, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145074
- Aircraft time: 50,272 hours, 46,190 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: L1
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HARD TO OPEN. FA COULD ONLY GET THE DOOR TO OPEN PART WAY UNTIL THE GATE AGENT PULLED THE DOOR FROM OUTSIDE THE AIRCRAFT-C/A-CLEANED AND LUBRICATED DOOR ROLLERS. OPC OF DOOR GOOD PER AMM 52-10-01
